# SDR FDEA200812035052

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT FRAME STATION 535 BETWEEN LONGERON 23 AND 24 FOUND WITH CHAFING MARKS.  REPAIR CARRIED OUT AS PER DRAWING SRZ-53-503.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
